Vol. 26, No. 3, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Homomorphisms of semi-simple algebras

James DeWitt Stein

Vol. 26 (1968), No. 3, 589–594
Abstract

Let ν : U B be a Banach algebra homomorphism of a semi-simple Banach algebra U. The purpose of this paper is to investigate certain topological properties of ν under various assumptions about U.

Mathematical Subject Classification
Primary: 46.55
Milestones
Received: 21 September 1967
Published: 1 September 1968
Authors
James DeWitt Stein